# SDR USAA2011092900004

- Difficulty date: September 12, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5048
- Condition: Saturated
- Location: Rt Elevator
- Part time: 32,526 hours, 19,351 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SKIN BETWEEN STAB STATION 466 TO STAB STATION 527, BETWEEN RIB 11 TO RIB 12, 5.5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11 PARA 5D.
